My goodness. I hope they get to the root of the problem soon. I remember, in my high school days, football players (high school) talked about taking salt tablets during summer practices. I remember they had to drink loads of water when they took them. I'd be surprised if the practice was still in place; sounds like it could be dangerous if not closely monitored.
"...each affects the other, and the other affects the next, and the world is full of stories, but the stories are all one." - Mitch Albom, one helluva writer.
When you throw a rock into a pack of dogs, you know which one you hit by the one that yelps!
We used to take salt tablets at Girl Scout camp in the summer when we were going on an all day hike.
Count your blessings!
I saw my doctor today for a one-month checkup after starting Wellbutrin. I've been doing good on it and the dose seems right so she's given me a 3-month prescription for it and will check back with me at the end of that time.
It has helped a lot. I still get frustrated with my co-workers and other stupid people but not to the point of being angry and I haven't been depressed anymore. So far, I haven't had any negative side-effects from it.
Now if I can just get my diet back on track, most of my troubles will be over!
Good for you Pikachu! That's great news. I've heard some antidepressants cause you to lose weight. Would you recommend it for others?
I have a family member who is very anxious. Her doctor suggested a med for her awhile back, but she didn't take it. Now, she's really gotten anxious and I think depressed too. She is miserable most of the time. Although she perks up when around certain people. I have heard good things about Well Butrin, so mentioned it to her. I'm not sure if she has mentioned it to her doctor yet.
I am so glad Pikachu, the medication is doing what it is supposed to . We finally got my dosage right, and I feel pretty good. I still have down days but the happy days are more often now. As for your diet, you will get back on track. I know you will
The average dog is a nicer person than the average person
I certainly have nothing negative to say about Wellbutrin so far but everyone's body chemistry is different so sometimes you have to try a few medicines to find the right one for you. Prozac gave me the shakes, Paxil made me too tired to function, and Effexor gave me a ravenous appetite so clearly those weren't the right medicines for me!
I also had a good experience with Wellbutrin. One side effect that is actually kind of nice is that for some people it helps with their smoking cravings. Another one I will add that I had problems with was Lexapro - that one made me gain weight and took forever to kick in. That's another thing that I liked about Wellbutrin - some antidepressants can take up to 2 weeks to build up in your system. Wellbutrin seems to be a bit faster than that - I could notice a difference after about 4 days. One thing to be careful about is that it does make me a little dizzy (well, more dizzy than normal)!
I have had some insomnia but since I've wrestled with that for years, I couldn't say if the medicine has effected it in any way. I'm bad about staying up too late watching tv, playing games on the computer, crocheting, etc, when I know I should be getting to sleep. I feel like my time to myself in the evening is so short, I want to make it last as long as possible but I can't stay up until midnight and wake up bright-eyed and bushy-tailed at 6AM like I used to be able to when I was younger. Now when I do that, I'm yawning all day and wandering around in a daze.
I was on Paxil for 8 years, and gained over 120 pounds. I could not lose weight. And getting off of it was worse than getting off of heroin (not that I've been ON heroin, but it couldn't have been worse than the Paxil withdrawal).
I've also heard good things about Wellbutrin. I hope it works for you. Depression sucks.